MAUDE Adverse Event Report: Medtronic Inc CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE

Medtronic Inc CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE
Model Number 4968-35
Medical Device Problem Codes Fracture (1260); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead was fractured and exhibited an out of range (oor) impedance spike.The rv lead was capped and replaced. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 4968-60 lead implanted on(b)(6)2011. 383059 lead implanted on (b)(6)2010.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CapSure Epicardial Lead
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic Inc
8200 coral sea st ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic Inc
8200 coral sea st ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50189907
Report Number2182208-2026-48077
Device Sequence Number17666963
Product Code DTB
UDI-Device Identifier00681490116725
UDI-Public(01)00681490116725(17)120928
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/28/2012
Device Model Number4968-35
Device Catalogue Number4968-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1TR03 CRT-P
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age21 YR
Patient SexFemale
Patient Weight119 LB